# SDR RAIA00603001

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 15,272 hours, 13,522 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT - EMERGENCY LIGHT ON STAIRS IS INOP.  MAINTENANCE REPAIRED A BROKEN WIRE TO STAIR LIGHT ASSY.
